DoloHOT

Dolohot, flu will be gone!

Paracetamol 500 mg + Pseudoephedrine HCl 60 mg+ Chlorpheniramine maleate 4 mg

DoloHot helps against cold and flu symptoms.

It helps against:

  • Cooling
  • The flu
  • Allergic rhinitis (nasal congestion)
  • Sneezing
  • Redness of the nose
  • Headaches

Pharmaceutical form:  Effervescent granules for oral suspension

Use:  DoloHot ®  can be used to relieve symptoms of cold, flu and allergic rhinitis such as nasal congestion, increased nasal discharge, sneezing, redness of the nose and eyes, burning sensation in the eyes, increased watering, pain in the sinus region, headache, sore throat, high body temperature and the like.

In addition, it is used to prevent the development of symptoms of allergic rhinitis.

Dosage

Adults, the elderly and children over 12 years of age: 1 sachet every 8 hours, as needed.

Do not take more than 4 sachets in 24 hours.

Do not give to children under 12 years of age.

Do not exceed the prescribed dose.

If your symptoms persist or worsen, you should consult your doctor or pharmacist.